# SDR SWAA2021072905546

- Difficulty date: August 2, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE OF THE VERTICAL STABILIZER HAS ONE BROKEN NUTPLATE. MARKED WITH STREAMER. / REMOVED 1EA BAD NUT PLATE AND INSTALLED A NEW NUT PLATE IN RIGHT SIDE OF VERTICAL STABILIZER IAW B737 SRM 51-40-02-0G-0 STEP 4.
